# SDR MWEA95266

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 5712152180
- Condition: Loose
- Location: Tail Compt
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS AFTER LEVELING OFF, THE TAIL COMPARTMENT TEMP HI LIGHT ILLUMINATED.  PERFORMED QRH PROCEDURE.  LIGHT WENT OUT WHEN RIGHT THROTTLE AND RIGHT PACK WERE SHUT OFF.  LIGHT REMAINED OFF WITH THROTTLE BACK TO NORMAL AND RIGHT PACK SHUT OFF.  RETURNED TO MKE.  MAINTENANCE FOUND CLAMP LOOSE ON CROSSFEED VALVE.  ALSO, TROUBLESHOT AND FOUND FAULTY TEMP SWITCH.  CHANGED SWITCH.  RAN ENGINES.  OPS AND LEAK CHECK GOOD.  RETURNED A/C TO SERVICE.
